# SDR UALA2010062302211

- Difficulty date: June 23, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 42,196 hours, 11,680 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Limiter
- Condition: Malfunctioned
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENTRY DOOR WILL NOT CLOSE ELECTRICAL.  REPLACED LOAD LIMITER AND ADJUSTED COUNTER BALANCE.  DOOR OPS CHECKS GOOD ELECTRICAL MODE.  COMPLETED OPERATIONAL CHECK OF DOOR AFTER REPLACING LOAD LIMITER AND ADJUSTED COUNTER BALANCE.  TAXIED AIRCRAFT TO CHECK DOOR WARNING.  DOOR OP CHECKS GOOD.
